# SDR DALA2017072505754

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 680-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680 - 690, LBL 50 UNDER FLOOR PANEL 640A HAS CORROSION AT FASTENER HOLES.  REMOVED CORROSION IAW BS SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02.
